# SDR TRBA20120710001

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431
- Aircraft time: 31,286 hours, 34,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE F/A MEGAPHONE WAS NOT WORKING.  THE ACFT WAS REMOVED FROM SERVICE.  AN OPS CHECK OF THE MEGAPHONE FOUND IT WORKING OK IAW MM 25-65-23-10000.  THE ACFT WAS RETURNED TO SERVICE.
